Skip to content

Variable transformations in the numerical solution of second kind Volterra integral equations with continuous and weakly-singular kernels: Extensions to Fredholm integral equations

Research output: Contribution to journalArticlepeer-review

  • E.A. Galperin
  • E.J. Kansa
  • Athena Makroglou
  • S Nelson
Original languageEnglish
Pages (from-to)193-211
JournalJournal of Computational and Applied Mathematics
Issue number1-2
Publication statusPublished - 2000

Related information

Relations Get citation (various referencing formats)

ID: 4155900